# SDR SWAA2025062473283

- Difficulty date: May 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK IS CRACKED BS767 AND BS727D RBL13 WL156<[01] CRACKS WERE FOUND TO BE OUT OF LIMITS. REPAIRED AS PER SRM 53-00-53-2R-3 AND EA 25-153-01339.;[02] VERIFIED CORRECTIVE ACTION
